# SDR DALA2021061803313

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 54-55 S43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 CORROSION STRINGER 43L, BTW FR 54 & FR 55 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 592077-14 PRI REV.0 AND ER/A 592077-14 REV. ORIGINAL.
